# SDR DALA2025010300059

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 33,681 hours, 4,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 SEAT ROW 46JH HAS INOP WHITE EMERGENCY ESCAPE PATH LIGHT. CORRECTIVE ACTION: REPLACED LIGHT ASSY PER A330 AMM 33-52. OK FOR SVC. (6707009)
